IJSRP, Volume 3, Issue 3, March 2013 Edition [ISSN 2250-3153]
Mridula Dube, Preeti Tiwari
A C2 rational quadratic trigonometric spline interpolation has been studied using two kinds of rational quadratic trigonometric splines. It is shown that under some natural conditions the solution of the problem exists and is unique. The necessary and sufficient condition that constrain the interpolant curves to be convex in the interpolating interval or subinterval are derived. approximation properties has been discussed and confirms the expected approximation order is h2.